The solutions of the perodic rational recursive systems

Kemal Uslu, E. Kilic

Abstract


In this study, we obtain the solutions of some perodic rational difference equation systems. Then we examinate the period of solutions of these systems.

Keywords


Periodic discrete system; Non-linear discrete system

Full Text:

PDF

References


C. Cinar and I. Yalcinkaya, On the positive solutions of difference equation system (x_{n+1}=frac{1}{z_{n}}), (y_{n+1}=frac{1}{x_{n-1}y_{n-1}}), (z_{n+1}=frac{1}{x_{n-1}}), International Mathematical Journal 5 (2004), 525–527.

D. Clark and M.R.S. Kulenovic, A coupled system of rational difference equations, Computers and Mathematics with Applications 43 (2002), 849–867.

B. Iricanin and S. Stevic, Some systems of non-linear difference equations of higher order with periodic solutions, Dynamic of Continuous, Discrete and Impulse Systems, Series A Mathematical Analysis 13 (2006), 499–507.

G. Kılıklı, On the solutions of a system of the rational difference equations, M.S. Thesis, The Graduate School of Natural and Applied Science of Selcuk University (2011).

V.L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht (1993).

G. Ladas, Open problems and conjectures, Journal of Difference Equations Applications 4 (1) (1998), 93–94.

M. Nasri, M. Dehghan, M.J. Douraki and R. Mathias, Study of a system of non-linear difference equations arising in a deterministic model for HIV infection, Applied Mathematics and Computation 171 (2005), 1306–1330.

K. Uslu and E. Kilic, On the solutions and periods of non-linear recursive systems, Asian Journal of Applied Sciences 4 (1) (2016), 95–102.

K. Uslu, N. Taskara and O. Hekimoglu, On the periodicity and stability conditions of a non-linear system, The First International Conference on Mathematics and Statistics, American University of Sharjah, UAE, 110 p., March 18-21, 2010.

L. Xianyi and Z. Deming, Two rational recursive sequences, Computers & Mathematics with Applications 47 (2004), 1487–1494.




DOI: http://dx.doi.org/10.26713%2Fcma.v7i2.375

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905